# SDR DHL2003804544

- Difficulty date: January 30, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 5751153501
- Condition: Cracked
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R: LH FLAP DRIVE LINK INNER BUSHING FLANGEPOINT "J" WITH .500 LONG  CRACK IN IT. CORR: R/R LH FLAP DRIVE LINK @ STA. 219.99 IAW M/M 27-51-4 PG. 201 -204 REFERENCE N/R 0607 FOR OP'S CHECK
